# SDR SWAA2025091513855

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 14,134 hours, 6,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LINER ASSIST HANDLE IS LOOSE.   RESECURED AFT ENTRY DOOR LINER ASSIST HANDLE IAW AMM 20-50-11.
